# SDR AALA972189

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FLAT CONDUCTOR WAS DELAMINATED PRODUCING AN OPEN CIRCUIT.  AFT SECTION OF EMERGENCY AISLE LIGHTS INOP.  REPLACED P/N A3-06-0720-204, LIGHTS OPS CHECK OK.  (M)
